Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Renumbering of the Faces of Dice

Duane M. Broline
Mathematics Magazine
Vol. 52, No. 5 (Nov., 1979), pp. 312-315
DOI: 10.2307/2689786
Stable URL: http://www.jstor.org/stable/2689786
Page Count: 4
  • Read Online (Free)
  • Download ($16.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
Renumbering of the Faces of Dice
Preview not available

Page Thumbnails

  • Thumbnail: Page 
312
    312
  • Thumbnail: Page 
313
    313
  • Thumbnail: Page 
314
    314
  • Thumbnail: Page 
315
    315